American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12A60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] William G. Dwyer and Eric M. Friedlander. Étale $K$-theory and arithmetic. Bull. Amer. Math. Soc. 6 (1982) 453-455. MR 648533.
Abstract, references, and article information   
View Article: PDF

[2] Hans Opolka. Some remarks on the Hasse norm theorem . Proc. Amer. Math. Soc. 84 (1982) 464-466. MR 643730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hironori Onishi. A remark on the restriction map in field formation . Proc. Amer. Math. Soc. 56 (1976) 24-26. MR 0409414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Stephen Kudla. On the ${\mathbf{R}}$-forms of certain algebraic varieties. Bull. Amer. Math. Soc. 81 (1975) 471-473. MR 0379505.
Abstract, references, and article information   
View Article: PDF

[5] C. T. C. Wall. Some $L$ groups of finite groups. Bull. Amer. Math. Soc. 79 (1973) 526-529. MR 0335605.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1